# SDR ASAA0010005

- Difficulty date: January 17, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANC - PRIOR TO FLIGHT 43, THE L1 DOOR WOULD NOT CLOSE.  REPLACED L1 DOOR SNUBBER AND DOOR OPERATED NORMALLY.  (M)
